# SDR AALA20030597

- Difficulty date: May 23, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CATWALK EMERGENCY EXIT LIGHTS INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
